# SDR FDEA201310182549

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 52,777 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53611644220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR 12A-14 Y770, FLOOR SUPPORT CORRODED REPLACED THE CORRODED FLOOR SUPPORT IAW SRM 51-40-21.
